# SDR QXEA0200672

- Difficulty date: April 19, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 11,881 hours, 16,220 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Malfunctioned
- Location: Antiskid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA- OUTBOARD ANTI-SKID CAUTION LIGHT ILLUMINATED AFTER TAKING IT OUT OF START/FEATHER FOR TAXI.  AFTER COMPLETING EMERGENCY CHECKLIST, RECYCLED ANTI-SKID.  INBOARD ANTI-SKID ILLUMINATED AND OUTBOARD EXTINGUISHED.  RAN ENGINES.  PERFORMED ANTI-SKID SYSTEM SELF TEST.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
